Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 26, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 29, 2007, 11:14 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2007, 11:14 AM MST (18:14 UTC)
- Expired
- Nov 29, 2007, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 291814 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1114 AM MST THU NOV 29 2007 NMZ004>007-011>013-300100- /O.NEW.KABQ.WI.Y.0026.071129T1814Z-071130T0100Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI 1114 AM MST THU NOV 29 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH THE AFTERNOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
1 follow-up statement
000 WWUS75 KABQ 300044 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 PM MST THU NOV 29 2007 NMZ004>007-011>013-300145- /O.EXP.KABQ.WI.Y.0026.000000T0000Z-071130T0100Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI 544 PM MST THU NOV 29 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. WIND SPEEDS HAVE DECREASED BELOW 30 MPH...BUT SOME LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH LATE EVENING. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 29, 3:00 AM MST, 8 hours 14 minutes earlier.
Area forecast discussion, Nov 29, 3:00 AM MST, 8 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST THU NOV 29 2007 .DISCUSSION... QUITE A TEMP GRADIENT ACROSS THE STATE AT H7 AT 00Z...AROUND -8 TO -10 DEG C ALONG THE COLORADO BORDER TO +8 DEG C AT EPZ. DECENT TAP OF SUBTROPICAL MOISTURE BEING PULLED NORTH BY UPPER LOW OF SOCAL/BAJA CALIFORNIA AND TURNING EASTWARD TOWARDS NEW MEXICO. HOW FAR NORTH AND EAST WILL DEEP MOISTURE MIGRATE AND HOW FAR SOUTH WILL COLD AIR DROP IN THE SHORT TERM ARE BIG QUESTIONS. SURFACE DEW POINTS IN THE SINGLE DIGITS OVER MUCH OF THE AREA NORTH OF INTERSTATE 40...WITH MID TO UPPER 30S IN THE FAR SOUTHERN BOOTHEEL AT THE HACHITA VALLEY RAWS AND ACROSS SOUTHEAST ARIZONA. MODELS INDICATE AN INITIAL WAVE COMING OUT TODAY ACROSS SOUTHERN/CENTRAL NEW MEXICO...WITH TEMPS IN THE LAYER BELOW MOUNTAIN TOP WARMING SOMEWHAT. WITH THE LOW DEWPOINTS INITIALLY...SNOW LEVELS MAY BE RATHER LOW BUT DON/T EXPECT MUCH IN THE WAY OF ACCUMULATIONS BELOW ABOUT 7000 FEET. IN ANY CASE...THIS PUTS THE VERY FAR NE ABQ FOOTHILLS...SANDIAS AND MANZANOS IN THE AREA FOR SOME SNOW ACCUMULATIONS BY EARLY THIS EVENING. WILL NOT GO WITH AN ADVISORY THINKING AMOUNTS SHOULD BE MOSTLY BELOW CRITERIA. SAME GOES FOR PORTIONS OF WESTERN MOUNTAINS MAINLY ALONG AND WEST OF CONTDVD. WINDS TODAY OVER THE NORTHEAST CORNER COULD BE CLOSE TO WIND ADVISORY CRITERIA...BUT DON/T PLAN ON ISSUING ONE AT THIS POINT. SURFACE HIGH PRESSURE TO OUR EAST MAY KEEP A LOW LEVEL SOUTH TO SOUTHEAST FLOW ACROSS NEW MEXICO FRIDAY/FRIDAY NIGHT WITH BOTH MET AND MAV GUIDANCE INDICATING AN EAST CANYON WIND...MAV IS STRONGER FRIDAY NIGHT WITH 25 KTS. MOS TEMPS SEEM TOO WARM MOST LOCALES FOR FRIDAY/SATURDAY EVEN WITH WHAT APPEARS TO BE WARM ADVECTION IN THE LOWER LEVELS. SIGNIFICANT AMOUNTS OF PRECIPITATION APPEAR LIKELY STARTING FRIDAY BUT REALLY INCREASING FRIDAY NIGHT. SOUTHWEST FACING AREAS SUCH AS IN ZONE 2 ABOVE 7500-8000 FEET COULD SEE FROM 1 TO 2 FEET OF SNOW BY SUNDAY MORNING. THERE MAY BE SOME SNOW ACCUMULATIONS FRIDAY BUT SUSPECT AT THIS TIME THEY WOULD BE MAINLY ABOVE THE 7500 FOOT ELEVATION CUTOFF. WOULD LIKE TO ISSUE A WINTER STORM WATCH ESPECIALLY STARTING BY FRIDAY EVENING BUT A LITTLE FAR OUT/ 4 TH PD/ AND WILL DEFER TO DAY SHIFT...HOWEVER...WILL BEEF UP THE SPECIAL WEATHER STATEMENT AT IT/S UPDATE TIME. OTHER INDICATIONS ARE STRONG SOUTH/SOUTHWEST WINDS MAY AFFECT THE EAST SIDE OF THE STATE SATURDAY...GFS SHOWS 50 KT JET CROSSING REGION BELOW H7 WITH MAV GUIDANCE HITTING LOWER 40S /MPH/ SUSTAINED AT KCAO AND MID TO UPPER 30S /KTCC AND KLVS/. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 44 30 48 40 / 5 5 60 80 GALLUP.......................... 46 29 49 37 / 30 10 50 90 GRANTS.......................... 49 29 51 37 / 20 20 50 90 GLENWOOD........................ 62 38 59 40 / 40 30 80 90 CHAMA........................... 41 16 43 25 / 0 5 50 100 LOS ALAMOS...................... 48 27 45 32 / 10 5 50 100 RED RIVER....................... 37 18 41 27 / 0 5 30 80 TAOS............................ 41 22 44 33 / 5 5 40 80 SANTA FE........................ 43 29 45 35 / 10 5 50 80 SANTA FE AIRPORT................ 44 30 48 37 / 10 5 50 80 ESPANOLA........................ 46 27 49 34 / 10 5 40 80 ALBUQUERQUE HEIGHTS............. 47 37 53 41 / 30 10 60 90 ALBUQUERQUE VALLEY.............. 48 35 54 40 / 20 10 60 80 ALBUQUERQUE FOOTHILLS........... 45 36 50 39 / 30 10 60 90 ALBUQUERQUE WEST MESA........... 49 37 53 41 / 20 10 60 80 SOCORRO......................... 54 39 57 40 / 30 20 60 80 SANDIA PARK/CEDAR CREST......... 46 30 46 34 / 30 10 60 80 MORIARTY/ESTANCIA............... 52 29 49 33 / 30 10 60 80 CARRIZOZO....................... 55 36 55 39 / 30 20 60 70 RUIDOSO......................... 56 35 54 35 / 30 30 60 70 RATON........................... 47 25 44 30 / 0 5 20 60 LAS VEGAS....................... 50 31 45 34 / 10 5 50 70 ROY............................. 50 28 45 34 / 0 5 20 60 CLAYTON......................... 51 29 45 35 / 0 0 10 50 SANTA ROSA...................... 55 36 48 40 / 5 5 40 60 TUCUMCARI....................... 56 36 51 45 / 5 5 30 50 FORT SUMNER..................... 57 35 51 40 / 5 5 40 50 CLOVIS.......................... 58 35 54 41 / 5 5 30 40 PORTALES........................ 57 35 56 43 / 5 5 30 40 ROSWELL......................... 57 42 60 45 / 5 10 40 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 29, 6:00 AM MST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST THU NOV 29 2007 NMZ001>021-026-301300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MST THU NOV 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE STARTING FRIDAY AFTERNOON AND CONTINUING FRIDAY NIGHT AND INTO SATURDAY NIGHT FOR ELEVATIONS ABOVE 7500 OR 8000 FEET...ESPECIALLY OVER THE NORTHERN AND WEST CENTRAL MOUNTAINS. STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS ARE FORECAST OVER NORTHEAST AND EAST CENTRAL NEW MEXICO SATURDAY...WHICH COULD MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 3:05 PM MST | Winter Storm Watch | ABQ | 13 hr |
Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.